Title: Differential geometry of geodesic spheres
Authors: Chen, By ×
Vanhecke, Lieven #
Issue Date: 1981
Publisher: Walter de gruyter & co
Series Title: Journal fur die reine und angewandte mathematik vol:325 pages:28-67
ISSN: 0075-4102
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science